# SDR SCNA20250212049S

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 52,362 hours, 25,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENT: DEFECT 717580: - HOURS CYCLES UPDATED/INCLUDED.
